Solution of Ulam's searching game with three lies or an optimal adaptive strategy for binary three-error-correcting codes

Deppe C (2000)
DISCRETE MATHEMATICS 224(1-3): 79-98.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Abstract / Bemerkung
In this paper we determine the minimal number of yes-no queries that are needed to find an unknown integer between 1 and N, if at most three of the answers are lies. This strategy is also an optimal adaptive strategy for binary three-error-correcting codes. (C) 2000 Elsevier Science B.V. All rights reserved.
Erscheinungsjahr
Zeitschriftentitel
DISCRETE MATHEMATICS
Band
224
Zeitschriftennummer
1-3
Seite
79-98
ISSN
PUB-ID

Zitieren

Deppe C. Solution of Ulam's searching game with three lies or an optimal adaptive strategy for binary three-error-correcting codes. DISCRETE MATHEMATICS. 2000;224(1-3):79-98.
Deppe, C. (2000). Solution of Ulam's searching game with three lies or an optimal adaptive strategy for binary three-error-correcting codes. DISCRETE MATHEMATICS, 224(1-3), 79-98. doi:10.1016/S0012-365X(00)00109-6
Deppe, C. (2000). Solution of Ulam's searching game with three lies or an optimal adaptive strategy for binary three-error-correcting codes. DISCRETE MATHEMATICS 224, 79-98.
Deppe, C., 2000. Solution of Ulam's searching game with three lies or an optimal adaptive strategy for binary three-error-correcting codes. DISCRETE MATHEMATICS, 224(1-3), p 79-98.
C. Deppe, “Solution of Ulam's searching game with three lies or an optimal adaptive strategy for binary three-error-correcting codes”, DISCRETE MATHEMATICS, vol. 224, 2000, pp. 79-98.
Deppe, C.: Solution of Ulam's searching game with three lies or an optimal adaptive strategy for binary three-error-correcting codes. DISCRETE MATHEMATICS. 224, 79-98 (2000).
Deppe, Christian. “Solution of Ulam's searching game with three lies or an optimal adaptive strategy for binary three-error-correcting codes”. DISCRETE MATHEMATICS 224.1-3 (2000): 79-98.